# SDR 2007UALA03802

- Difficulty date: September 19, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 40,762 hours, 5,003 cycles
- Engine: Pwa PW4056
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN RIGHT WING LEADING EDGE SKIN PANEL OUTBOARD OF LANDING LIGHT LENS RUNNING THROUGH 4 RIVETS TO EDGE OF SKIN.    10-19-07    ACCOMPLISH EDDY CURRENT INSPECTION OF CUTOUT REPAIR AND SURROUNDING STRUCTURE OUTBOARD OF RH OUTBOARD LANDING LIGHT PER SRM.  MANUFACTURED DOUBLERS AND HEAT TREAT TO REQ'D VALUE.  INSTALLED DOUBLERS.  INSPECTED AFTER COMPLETION & AIRCRAFT RETURNED TO SERVICE.
